# SDR AWXA960031

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 654610021
- Condition: Low Pressure
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

DEN/PHX - FLT 0491 - ABORTED TAKEOFF.  ON TAKEOFF ROLL, FELT LIKE AIRCRAFT HAD FLAT TIRE AND AIRCRAFT NEEDED LEFT RUDDER TO STAY STRAIGHT.  CONTRACT MAINTENANCE CHECKED ALL MAIN TIRES AND BRAKES.  SPIN CHECK GOOD.  ADJUSTED STRUT PRESSURE 50 PSI.  CHECKED FLIGHT CONTROL MOVEMENT.  ALL TIRE PRESSURES GOOD.  (X)
